In March, I had oral sex with another male. This male rubbed his penis on mine, and we masturbated. I'm 37.
1. The next day I had a sting in the head of my penis which lasted a few seconds. Next day pain, and the following day, discharge. Was given a gram of arythromycin. Discharge stopped, pain continued. Frequently feeling like I need to pee. Doc suggested it was viral and gave me 1 week of Valtrex + doxycycline. Things settled, but 2 days after meds stopped pain continued.
2. Pain got worse, felt numb in my genitals, severe burning, and even felt it in my feet. Went to GUM clinic, and cleared of all STIs. Went back a few days later as penis was hurting severely - felt like the pain went all the way along my urthethra, and into my body - given gram of arythromycin. Pain continues.
3. Pain gets severe, and went to A&E twice. Prostate examined, and found not to be tender, but a little enlarged. No treatment given. Went back because pain is in abdomen, and skin above pubic area senstive to touch, and hurting. Treated for bladder infection, but no change in pain. See GP, given doxy again, things seem to settle and then pain returns and is terrible - makes me cry! Burning, pins and needles, an ache, all in my penis. Changed to trimethoprim (quinolones don't agree with me), and no change. Pain continues.
4. Still in pain, unsure if prostatitis, as not tender. Examined by urologist who is stumped and says he doesn't know what is wrong with me. Pain is there today, and at times it feels like there is something stuck in my urethra.
5. Throughout all this, urine cultured three times, and clear.
6. At 8-9 weeks, IgG Herpes antibody test for HSV1 and HSV2 - negative. Never had a blister, but there seemed to be some red spots, slight purple areas on my glans, and sometimes the skin looks a little dry and wrinkled. When the burning is at its worse, the head of my penis seems to go red.
Sounds as though you're treating yourself a bit too much. I would usggest a referral to a doctor experienced in this area; for you to stop adding in different meds and get a comprehensive overview of whats going on. I can see that you had an encouter outside your normal relationship and this is likely to be a very relevant factor. I can't provide you with anything more sensible within this setting. You need someone with experience to go back to the beginning andthen go over everything properly from the start. Merv
Just thought to add - my current meds are Valtrax, Trimethoprim, Doxycycline, Pregablin, and some ProstaQ for my prostate. Also throwing in some multivitimans, cranberry tablets, and lysine. I was also treated with a 2 gram dose of Metronidazole (just in case).
Prior to this incident, I have only had sex with one person for the last eight years, with no difficulties. This involved unprotected anal and oral sex. We were both screened for all STIs before we embarked on this relationship, and tested several times throughout - and always clear. I once had NSU in my 20s, which was initially treated with Doxycycline, and then it returned. I had another course of Doxy, and again, it came back. They then treated me with something that I think was 1 gram of arythromycin..but I am guessing. I remember being taken into a room by the doctor at the GUM clinic who asked me to swallow a very large tablet (there may have been two of them - I can't remember).
I was thinking this might be Mycoplasma Genitalium, Escherichia coli, or Staphylococcus saprophyticus, and am not sure how things are cultured within UK GUM clinics. One of the issues was that I was treated in primary care when I was having the discharge, and they did not swab or culture, and I have been on antibiotics ever since. I suppose one solution might be to stop all treatments and see if the discharge returns - what does return is severe pain and inflammation right up along my urethra and into my body, along with pain in the glans of my penis (so not looking forward to this experiment!). One option might be to switch to Nitrofurantoin + Erythromycin for a few weeks?
One of my biggest issues is the affect this is having on my quality of life. I have a very senior post within healthcare/research and am finding it impossible to do my job.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.